Translator Disclaimer
December 2020 On generalized Pentanacci quaternions
Yüksel Soykan, Nejla Özmen, Melih Göcen
Tbilisi Math. J. 13(4): 169-181 (December 2020). DOI: 10.32513/tbilisi/1608606056

Abstract

In this paper, we introduce the generalized Pentanacci quaternions and we present Binet's formulas, generating functions and the summation formulas for these quaternions and as special case for Pentanacci and Pentanacci-Lucas quaternions. Furthermore, we present matrices related to generalized Pentanacci quaternions.

Citation

Download Citation

Yüksel Soykan. Nejla Özmen. Melih Göcen. "On generalized Pentanacci quaternions." Tbilisi Math. J. 13 (4) 169 - 181, December 2020. https://doi.org/10.32513/tbilisi/1608606056

Information

Received: 1 December 2019; Accepted: 15 October 2020; Published: December 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194235
Digital Object Identifier: 10.32513/tbilisi/1608606056

Subjects:
Primary: 17A45
Secondary: 05A15, 11B39, 11B83

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • December 2020
Back to Top